Letter to Servicemembers, Active and Inactive [09042017]

Hi all,

I’ve been working on this site seriously for the past few months, and on most days, I am more patient than others. Today, I am impatient.

Veterans are committing suicide. The elderly, teenagers, and the depressed, too, are killing themselves. And there is a very simple, scientifically supported solution: correct a single micronutrient deficiency that leads, slowly, to anger, irritability, depression, rage, and suicide. Many of our leaders, too, are deficient, making rash decisions and shouting out in bursts of intolerance. You, the public, the medical community, and the scientific community are not more aware of that mineral simply because of prejudice. We hear the word “lit____,” and we pre-judge (literally) everything behind the word. But the science is there. Science, like government, works slowly and methodically, playing catch-up over the march of the decades. Doctors are decades behind, and public “knowledge” further still. I can wait no longer.

I work weekly — sometimes daily — on these pages, only to help the public get healthier. If I make money, great. If not, at least I’m improving my abilities to write, edit, code, and eventually, to program. Right now, awareness is far more important to me, as we waste time and other resources on worthless laws, ignoring the real issues of the nation. But this Sunday morning, I am impatient. No website is ever “finished;” mine will never be either. I must share this, and I must begin now.

Our brethren are dying. How long will you wait before sharing this information with your friends, other service members, family, and lawmakers?

www.johnfial.com/lithium/

The end result of a lithium deficiency is suicide. I will develop this hypothesis over time, through conversations with scientists, reading studies, developing the /suicide page and working in public and private, but for now, it is a just that: a hypothesis. But it is a strong hypothesis. I have ‘pondered’ the idea of suicide, from a biological perspective, since before joining the USAF. It has never made sense until this year, and now, suicide has never been more understandable to me. The mechanisms will take decades to elucidate, but the link is there, and that link is a strong one. The end result of a lithium deficiency is suicide. Medically: the specific deficiency syndrome of the mineral lithium is suicide.

That is a formal challenge to and hypothesis for the scientific community. Prove me wrong.

This message is also available at https://www.johnfial.com/blog/2017/04/veterans/

John Fial
1446Z
9 April 2017